数学研究通讯

2018, v.34(02) 184-192

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Fekete-Szeg? Problem for a Subclass of Meromorphic Functions Defined by the Dziok-Srivastava Operator
Fekete-Szeg? Problem for a Subclass of Meromorphic Functions Defined by the Dziok-Srivastava Operator

Guo Dong;Li Zong-tao;Xiong Liang-peng;

摘要(Abstract):

By using the hypergeometric function defined by the Dziok-Srivastava operator, a new subclass of meromorphic function is introdued. We obtain Fekete-Szeg? inequalities for the meromorphic function f(z) for which α-(1 + α{1 +z[_lI_mf(z)]′′/[_lI_mf(z)]′}/z[_lI_mf(z)]′/_lI_mf(z))? φ(z)(α∈ C-{1/2, 1}).

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(KJ2015A372)of Anhui Provincial Department of Education

作者(Author): Guo Dong;Li Zong-tao;Xiong Liang-peng;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享